Alert archive / New York / Wind Advisories in 2020

Wind Advisory 15, NWS New York, NY

November 30, 20204 counties in Connecticut; 4 counties in New Jersey; 7 counties in New York

NWS New York, NY issued this wind advisory at Nov 30, 2020, 10:54 AM EST for 4 counties in Connecticut; 4 counties in New Jersey; 7 counties in New York. It took effect at Nov 30, 2020, 11:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2020, 10:54 AM EST (15:54 UTC)
In effect from
Nov 30, 2020, 11:00 AM EST
Expired
Nov 30, 2020, 10:00 PM EST
In force
11 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 67 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 306 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
306 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WWUS71 KOKX 301554
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
1054 AM EST Mon Nov 30 2020

NYZ075-176-178-010000-
/O.CAN.KOKX.WI.Y.0014.000000T0000Z-201201T0000Z/
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0000Z/
Kings (Brooklyn)-Northern Queens-Southern Queens-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Kings (Brooklyn), Northern Queens and Southern Queens 
  Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ006>008-010>012-NYZ177-179-010030-
/O.CAN.KOKX.WI.Y.0014.000000T0000Z-201201T0000Z/
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0300Z/
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
Northern Nassau-Southern Nassau-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...In Connecticut, Northern New Haven, Northern 
  Middlesex, Northern New London, Southern New Haven, Southern 
  Middlesex and Southern New London Counties. In New York, 
  Northern Nassau and Southern Nassau Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS..Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ078>081-010030-
/O.UPG.KOKX.WI.Y.0014.000000T0000Z-201201T0000Z/
/O.NEW.KOKX.HW.W.0004.201130T1600Z-201201T0300Z/
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-
1054 AM EST Mon Nov 30 2020

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northwestern Suffolk, Northeastern Suffolk, 
  Southwestern Suffolk and Southeastern Suffolk Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Scattered power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NJZ006-104-106-108-NYZ071>074-010000-
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0000Z/
Hudson-Eastern Bergen-Eastern Essex-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In New Jersey, Hudson, Eastern Bergen, Eastern Essex 
  and Eastern Union Counties. In New York, Southern Westchester, 
  New York (Manhattan), Bronx and Richmond (Staten Island) 
  Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ005-009-010030-
/O.NEW.KOKX.WI.Y.0015.201130T1600Z-201201T0300Z/
Northern Fairfield-Southern Fairfield-
1054 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Fairfield and Southern Fairfield Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Isolated thunderstorms with strong to
  damaging wind gusts are possible mid afternoon into this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
002 
WWUS71 KOKX 302103
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
403 PM EST Mon Nov 30 2020

NJZ006-104-106-108-NYZ071>075-176-178-302215-
/O.CAN.KOKX.WI.Y.0015.000000T0000Z-201201T0000Z/
Hudson-Eastern Bergen-Eastern Essex-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Southern Queens-
403 PM EST Mon Nov 30 2020

...WIND ADVISORY IS CANCELLED...

Winds have fallen below wind advisory criteria, so the advisory 
has been cancelled. Isolated thunderstorms with strong to damaging
wind gusts are possible into this evening.


$$

CTZ005-009-NYZ177-179-302215-
/O.CAN.KOKX.WI.Y.0015.000000T0000Z-201201T0300Z/
Northern Fairfield-Southern Fairfield-Northern Nassau-
Southern Nassau-
403 PM EST Mon Nov 30 2020

...WIND ADVISORY IS CANCELLED...

Winds have fallen below wind advisory criteria, so the advisory
has been cancelled.

$$

NYZ078>081-010300-
/O.CON.KOKX.HW.W.0004.000000T0000Z-201201T0300Z/
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-
403 PM EST Mon Nov 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...South winds 20 to 35 mph with gusts up to 60 mph.

* WHERE...Northeastern Suffolk, Southeastern Suffolk, 
  Southwestern Suffolk and Northwestern Suffolk Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Scattered power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will gradually weaken after 5pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CTZ006>008-010>012-010300-
/O.CON.KOKX.WI.Y.0015.000000T0000Z-201201T0300Z/
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
403 PM EST Mon Nov 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 15 to 30 mph with gusts up to 55 mph.

* WHERE...Northern New London, Northern Middlesex, Northern New 
  Haven, Southern New London, Southern New Haven and Southern 
  Middlesex Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will gradually weaken after 5pm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
969 
WWUS71 KOKX 010100
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
800 PM EST Mon Nov 30 2020

NYZ078>081-010200-
/O.CAN.KOKX.HW.W.0004.000000T0000Z-201201T0300Z/
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-
800 PM EST Mon Nov 30 2020

...HIGH WIND WARNING IS CANCELLED...

The strongest winds have pushed north of the area and are no 
longer a threat.

$$

CTZ006>008-010>012-010300-
/O.CON.KOKX.WI.Y.0015.000000T0000Z-201201T0300Z/
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
800 PM EST Mon Nov 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Northern New London, Southern New London, Southern New 
  Haven, Southern Middlesex, Northern Middlesex and Northern New 
  Haven Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
080 
WWUS71 KOKX 010307
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service Upton NY
1007 PM EST Mon Nov 30 2020

CTZ006>008-010>012-010415-
/O.EXP.KOKX.WI.Y.0015.000000T0000Z-201201T0300Z/
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
1007 PM EST Mon Nov 30 2020

...WIND ADVISORY HAS EXPIRED...

Winds and gusts have diminished and the wind advisory was allowed
to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Nov 30, 6:57 AM EST, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 30, 6:57 AM EST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service New York NY
657 AM EST Mon Nov 30 2020

.SYNOPSIS...
A deepening area of low pressure will approach from the
southwest today before passing west of the area this evening.
The low will meander across upstate New York on Tuesday before
gradually lifting north into southeast Canada on Wednesday into
Thursday. High pressure builds across the Middle Atlantic on
Thursday. The next frontal system may impact the region Friday
with potential for another wave of low pressure this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated temperatures and dew points over the next few hours as
warm moist air has already started to surge northward into parts
of the area.

A large area of low pressure emerging out of the Tennessee
Valley this morning will deepen as it lifts north today,
eventually passing west of the region this evening.

The primary threat with this system is the potential for strong
gusty winds. 00Z models remain in good agreement with a strong
low level jet crossing the area between 15-00Z, with 50-70 kt
winds at 925 mb. While winds aloft will be strong, the lingering
question is how much of these higher winds will be able to mix
down to the surface, with model soundings indicating that the
lowest 2000 ft of the atmosphere remains inverted through the
afternoon. Expanded the Wind Advisory to include all of Brooklyn
and Queens as well as the northern portions of New Haven,
Middlesex, and New London counties in Connecticut as these
locations seem to have the best potential for seeing strong
gusty winds. The highest winds are expected across Long Island
and southeastern Connecticut, closer to the core of the low of
the low level jet. Sustained winds of 25-35 mph and gusts of
45-55 mph are expected across this part of the area. Farther
west, gusts of 40-45 mph are possible for the New York City
metro area, highest along far southern portions of Brooklyn and
Queens. Gusts across interior portions of northeast New Jersey
and the Lower Hudson Valley will generally be in the 30-40 mph
range.

In terms of precipitation, overrunning precip ahead of the warm
front is expected to overspread the area from southwest to
northeast after daybreak. In addition to PWs around 1.5 inches,
which would be a record for the date, model soundings continue
to indicate the potential for some elevated instability to
develop during the afternoon. With this in mind, continued to
mention the possibility of thunder during the afternoon, and
with strong winds just off the surface, any storms that do
develop will have the potential to mix these higher winds down.
SPC continues to include the entire area in a Marginal Risk of
severe weather. While a period of moderate to heavy rainfall is
possible during the afternoon, flash flood guidance is
relatively high, which should help mitigate any hydrologic
issues.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Rain and wind both come to an end quickly this evening as the
low level jet moves east and a dry slot develops across the
region. After late day highs in the 60s, overnight lows will
range from the mid 40s well north and west of NYC to the low to
mid 50s across far eastern Connecticut and Long Island. These
temperatures are around 15 degrees above normal for the last day
of November.

Both the surface and upper lows will meander over upstate New
York on Tuesday. In addition to plenty of cloud cover, the
combination of falling heights and the main lobe of vorticity
crossing the area should be enough to spark scattered showers.
While the better rain chances are likely across the interior,
can't rule out a shower anywhere, and continued with chance
PoPs.

Temperatures on Tuesday will remain nearly steady during the day,
rising only a few degrees after daybreak.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
The energy aloft moves east of the area Tuesday evening as the
upper low shifts farther north. The surface low follow as it
becomes vertically stacked with the upper low. The system will
only slowly lift across southeast Canada on Wednesday, leaving
cyclonic flow aloft. Dry conditions are forecast on Wednesday,
but there should be at least a scattered stratocu deck which
could become broken at times. The upper cyclone lifts further
north and east Wednesday night into Thursday with height rises
occurring aloft and high pressure building across the Middle
Atlantic.

Forecast confidence is very low Friday into next weekend. The
deterministic and ensemble runs are showing little run-to-run
consistency. The main feature that is another upper low and packet
of vorticity energy that dives out of Central Canada on Tuesday.
This system should eventually move around the base of the overall
mean trough Wednesday into Thursday. The challenge then becomes how
much energy interacts with the remaining upper cyclone remaining
over southeast Canada at the end of the week. The 12z 11/28 runs had
another rapidly deepening low pressure that tracks inland, similar
to the one that will occur early this week. The 12z 11/29 runs are
much different with the GFS and CMC showing more of a frontal system
passage Friday or early next weekend. The ECMWF on the other hand
still indicates potential for a more significant low pressure over
the Middle Atlantic. The ensembles of the EPS and GEFS show a wide
range of solutions as well, and suspect this will continue for a few
days as the models resolve the overall anomalous large scale pattern
of North America. Something to watch for now and will leave a low
chance PoP in the forecast Friday into the weekend.

Temperatures will be warmest on Tuesday, especially in the morning
before cooler air filters in as the upper low settles over the
northeast. Wednesday looks like the coldest day with temperatures in
the 40s, then temperatures should get a few degrees above normal for
the end of the week

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Deepening low pres will reach wrn PA by 18Z and Lake Ontario by
00Z. The low will then meander near the lake til at least 18Z
Tue.

Conditions will deteriorate today as rain overspreads the
region from the sw and winds increase. Winds are expected to
ramp up aft 15Z, peak in the 18-00Z time frame, then diminish
gradually overnight. There could be some peak gusts around 50kt,
particularly east of the NYC arpts. IFR and lower can be
expected in hvy rain today, before improving to VFR tngt.

LLWS with winds 70+ kt at 2000 ft by this aftn.

There is a low chance for embedded tstms this aftn and early eve
with the heaviest rain. The prob is too low to include in the
TAFs however.

Mainly VFR expected on Tue attm. There is a chance that cigs
drop to MVFR in any shwrs.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

The EWR, JFK and LGA haze forecast for today is MODERATE (YELLOW).
Amendments can be expected today for changing vis and cigs. Peak
gusts may be higher by 5-10kt than those in the TAFs, especially JFK
and LGA.

.OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...

.Tuesday...MVFR possible with sct showers. S-SW winds G15-20kt
inland and 20-25kt NYC metros/coast.
.Wednesday...VFR. W/SW winds G20kt.
.Thursday...VFR.
.Friday...Mainly VFR. MVFR possible with any scattered showers.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
A Gale Warning remains in effect on all waters into this
evening as an approaching area of low pressure will result in
gusts to 40-45 kt on the ocean and 35-40 kt elsewhere. In
addition, seas will build to 10-14 ft on the ocean this
afternoon, and 3-5 ft across the central and eastern Long Island
Sound. While winds will fall below gale force tonight, a
relatively strong pressure gradient will remain in place Tuesday
and Tuesday night, resulting in SCA conditions.

Winds will subside on the non-ocean waters on Wednesday,
although SCA winds will likely continue on the ocean. In
addition, seas will remain elevated Wednesday into Wednesday
night before gradually falling below 5 ft during the day on
Thursday. Sub-SCA conditions then return for the end of the
week.

&&

.HYDROLOGY...
1 to 2 inches of rain is expected across the area today, with
locally higher amounts possible. Localized minor urban flooding
is possible during this afternoon during the periods of heaviest
rainfall.

No hydrologic impacts are forecast at this time from Tuesday
through next weekend.

&&

.TIDES/COASTAL FLOODING...
Minor to locally moderate beach erosion along with overwash is
likely along the oceanfront this afternoon through Tuesday due
to large breaking waves.

Tide levels are still expected to respond quickly to a strong
onshore flow on today. The highest astronomical tide is in the
morning, but there does not appear to be enough surge and water
rise in time for minor coastal flooding impacts. While isolated
spots in the south shore back bays could see minor benchmark
being briefly touched, no statements have been issued at this
time.

The strongest winds and highest surge today will occur
generally closest to low tide. No statements or advys have been
issued attm. The southerly flow weakens considerably tonight.
There may still be some tidal piling into Tuesday morning, and
the guidance does indicate some minor flooding is possible.
After Tuesday morning high tide, no coastal flooding is
anticipated through the middle of the week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from 10 AM this morning to 7 PM EST this evening
     for CTZ006>008-010>012.
NY...Wind Advisory from 10 AM this morning to 7 PM EST this evening
     for NYZ075-078>081-176>179.
NJ...None.
MARINE...Gale Warning until 1 AM EST Tuesday for ANZ330-335-338-340-345-
     350-353-355.

&&
Hazardous weather outlook, Nov 30, 4:23 AM EST, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
423 AM EST Mon Nov 30 2020

CTZ005-009-NJZ002-004-006-103>108-NYZ067>074-010930-
Northern Fairfield-Southern Fairfield-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-
423 AM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-010930-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
423 AM EST Mon Nov 30 2020

...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006>008-010>012-NYZ075-078>081-176>179-010930-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
423 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 5:41 PM ESTSpecial Weather StatementOKX49 min
Nov 30, 5:49 PM ESTSpecial Weather StatementOKXBergen, Essex, Passaic, Union56 min
Nov 30, 5:56 PM ESTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union3 hr
Nov 30, 6:48 PM ESTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union87 min
Nov 30, 10:54 AM ESTHigh Wind WarningOKXSuffolk9 hr
Nov 30, 4:06 PM ESTSpecial Weather StatementOKXOrange39 min
Nov 30, 4:40 PM ESTSpecial Weather StatementOKXOrange65 min

Nearby

Wind Advisories in New York, 2020Wind Advisories in Connecticut, 2020Wind Advisories in New Jersey, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.